Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Raquel

 
Truelove77

Asked by Truelove77 at 10:31 AM on Sep. 13, 2010 in Crazy for Credits

Level 49 (341,585 Credits)
This question is closed.
Answers (2)
  • If things weren't complicated enough I am having surgery soon to remove my right ovary and the cysts, my mother is having nasty side effects from her sleeping pills, been sleep walking and hallucinating, at 91 this is not good!!!
    older

    Answer by older at 2:01 PM on Sep. 13, 2010

  • ((HUGS)) You are in my thoughts and prayers :)
    Truelove77

    Comment by Truelove77 (original poster) at 2:26 PM on Sep. 13, 2010

Next question in Crazy for Credits
sheri 5

Next question overall (Preschoolers (3-4))
I feel like i've failed...

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN